# SDR DXTA2013052005397

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 4,274 hours, 2,740 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

WITH THE APU ONLY RUNNING, BLEED AIR WAS SELECTED ON. SMOKE IMMEDIATELY STARTED TO POUR INTO BOTH CABIN AND COCKPIT.  SHUTDOWN APU WITHIN 15 SECONDS AND A CONSIDERABLE HAZE OF SMOKE REMAINED HANGING IN AIR.  LOCATED OIL COMING FROM AGB VENT LINES OUT EXHAUST.  FOUND APU OIL OVERSERVICED. INSPECTED AND CLEANED APU BLEED AIR DUCTING.  CLEANED APU AND COWLING.  DESERVICED APU OIL TO PROPER LEVEL IAW MM 12-11-03.  RAN APU FOR OVER 1 HR WITH BLEED AIR ON TO COMPLETY REMOVE OIL RESIDUE FROM AIR SYS.  OPS CHECK GOOD, NO OIL SMELL OR SMOKE PRESENT FROM ENGINES OR APU WITH BLEED AIR ON.
